On tractability of weighted integration over bounded and unbounded regions in ℝs

Fred J. Hickernell, Ian H. Sloan, Grzegorz W. Wasilkowski

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

We prove that for the space of functions with mixed first derivatives bounded in L1 norm, the weighted integration problem over bounded or unbounded regions is equivalent to the corresponding classical integration problem over the unit cube, provided that the integration domain and weight have product forms. This correspondence yields tractability of the general weighted integration problem.

Original languageEnglish
Pages (from-to)1885-1901
Number of pages17
JournalMathematics of Computation
Volume73
Issue number248
DOIs
StatePublished - Oct 2004

Keywords

  • Discrepancy
  • Tractability
  • Weighted integration
  • quasi-Monte Carlo methods

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On tractability of weighted integration over bounded and unbounded regions in ℝs'. Together they form a unique fingerprint.

Cite this